Alert archive / North Carolina / Flash Flood Warnings in 2008

Flash Flood Warning 11, NWS Raleigh, NC

June 15, 2008Cumberland County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jun 15, 2008, 7:32 AM EDT for Cumberland County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2008, 7:32 AM EDT (11:32 UTC)
Expired
Jun 15, 2008, 10:30 AM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Cumberland County, NC

The radar

The Raleigh/Durham radar (KRAX), 74 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 11.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 151136
FFWRAH
NCC051-151430-
/O.NEW.KRAH.FF.W.0011.080615T1132Z-080615T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
732 AM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 1030 AM EDT

* AT 723 AM EDT... FLASH FLOODING IN CENTRAL CUMBERLAND COUNTY.

* LOCATIONS THREATENED WITH FLOODING INCLUDE FAYETTEVILLE.

PUBLIC REPORTS HAVE RELAYED TO THE NATIONAL WEATHER THAT CROSS CREEK 
IN DOWNTOWN FAYETTEVILLE HAS OVERFLOWED THE BANKS...RESULTING IN 
APPROXIMATELY 1 FOOT OF SWIFTLY FLOWING WATER ON RAY AVENUE. 

ALTHOUGH THE HEAVIER RAINS HAVE MOVED EAST OF THE AREA...LIGHT TO 
MODERATE RAIN WILL PRODUCE ANOTHER A QUARTER TO HALF INCH RAINFALL 
THROUGH 900 AM. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE
TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS
SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK
ACTION.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS...TURN AROUND...DONT DROWN.

LAT...LON 3514 7878 3498 7876 3500 7899 3512 7900

$$

23
2 follow-up statements
000 
WGUS72 KRAH 151239
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
835 AM EDT SUN JUN 15 2008

NCC051-151430-
/O.CON.KRAH.FF.W.0011.000000T0000Z-080615T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NC-
835 AM EDT SUN JUN 15 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT FOR
CENTRAL CUMBERLAND COUNTY...

AT 828 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORT  
FLOWING FLOOD WATERS IN DOWNTOWN FAYETTEVILLE. ALTHOUGH RAINFALL 
WILL BE ENDING IN THE WARNED AREA IN NEXT 20 MINUTES...FLOODING
OF STREETS ALONG CROSS CREEK IN THE DOWNTOWN AREA WILL CONTINUE 
UNTIL THE FLOOD WATERS BEGIN TO RECEDE. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3514 7878 3498 7876 3500 7899 3512 7900
TIME...MOT...LOC 1235Z 180DEG 0KT 3506 7888

$$
23
000 
WGUS72 KRAH 151424
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1023 AM EDT SUN JUN 15 2008

NCC051-151433-
/O.EXP.KRAH.FF.W.0011.000000T0000Z-080615T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NC-
1023 AM EDT SUN JUN 15 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 AM EDT FOR CENTRAL
CUMBERLAND COUNTY...

LOCAL LAW ENFORCEMENT HAS REPORTED THAT FLOOD WATERS FROM CROSS 
CREEK HAS RECEDED. THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE. 

LAT...LON 3514 7878 3498 7876 3500 7899 3512 7900
TIME...MOT...LOC 1423Z 180DEG 0KT 3506 7888

$$

23

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:45 AM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 15, 3:45 AM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
345 AM EDT SUN JUN 15 2008

.SYNOPSIS...
A SURFACE TROUGH WILL OVER CENTRAL NORTH CAROLINA WILL HOLD NEARLY
STATIONARY THROUGH SUNDAY. A STRONGER COLD FRONT WILL APPROACH FROM
THE NORTHWEST LATE MONDAY... AND MOVE THROUGH THE AREA MONDAY NIGHT.
A DRIER AND COOLER AIR MASS WILL BUILD IN FOR MID TO LATE WEEK.

&&

.NEAR TERM /TODAY THROUGH TONIGHT/...
AS OF 135 AM SUNDAY...

NUMEROUS THUNDERSTORMS PERSIST OVERNIGHT WITHIN THE MOISTURE-RICH
AND STILL MARGINALLY UNSTABLE AIR MASS SOUTHEAST OF THE WEAK SURFACE
TROUGH WHICH CURRENTLY STRETCHES OVER THE FAR NRN/WRN PIEDMONT.
FORECAST SOUNDINGS FROM THE RUC/NAM/GFS HOLD ONTO PRECIPITABLE WATER
NEARLY 200% OF NORMAL OVER MUCH OF THE SOUTHERN AND EASTERN CWA
THROUGH SUNDAY MORNING WITH AT LEAST A FEW HUNDRED J/KG OF CAPE.
WITH POTENTIAL LIFT CONTRIBUTIONS FROM THE RIGHT ENTRANCE REGION OF
AN UPPER JET PASSING NEARBY AND THE MID LEVEL SHORTWAVE TROUGH
SWEEPING EASTWARD THROUGH THE AREA... A CONTINUATION OF 50-70%
CHANCE OF SHOWERS/STORMS ACROSS THE SOUTH AND EAST WILL BE NEEDED
THROUGH THE REST OF TONIGHT. BRIEF HEAVY RAIN IS POSSIBLE... UP TO
AN INCH OR TWO PER HOUR... AND WE WILL BE WATCHING THE URBAN AND
SMALL STREAM FLOODING RISK THROUGH DAYBREAK.

AS THE SHORTWAVE TROUGH CONTINUES A SLOW SOUTHEASTWARD DROP THROUGH
MIDDAY WITH THE RIGHT JET ENTRANCE REGION DRIFTING INTO EASTERN
NC... RAIN CHANCES SHOULD BE SLOWLY PUSHED INTO SOUTHEAST NC THROUGH
THE AFTERNOON. THE SURFACE TROUGH REMAINS POORLY DEFINED... ONLY
DETECTABLE BY A WEAK WIND DIFFERENTIAL. THE MODELS DISAGREE ON WHERE
IT ENDS UP BY THE END OF THE DAY... WITH THE GFS FARTHER NW THAN THE
NAM. BUT BOTH TEND TO SHOVE THIS WEAK SURFACE CONVERGENCE AXIS
NORTHWESTWARD DURING THE DAY... AND EITHER WAY THE SURFACE FORCING
FOR ASCENT IS TOO WEAK TO OVERCOME THE DRIER AIR THAT WORKS ACROSS
THE NORTHERN AND WESTERN SECTIONS OF THE CWA. WILL KEEP GOOD CHANCE
POPS OVER THE SOUTHEAST COUNTIES THROUGH THE AFTERNOON TAPERING TO
NO POPS NEAR THE TRIAD AREA... WHERE PRECIPITABLE WATER ACTUALLY
DROPS BELOW ONE INCH. THE LATEST 12 KM NAM ATTEMPTS TO GENERATE
CONVECTIVE PRECIP ACROSS THE FAR NW PIEDMONT AND FOOTHILLS THIS
AFTERNOON... BUT THIS APPEARS TO BE DUE TO ITS TOO-HIGH SURFACE
DEWPOINTS CLIMBING INTO THE 70S HERE... WHICH SEEMS UNLIKELY. THE
RISK OF HEAVY DOWNPOURS WILL LIKELY PERSIST OVER THE SOUTHEAST CWA
THROUGH TODAY... AS PRECIPITABLE WATER HOLDS AT 180-200% OF
NORMAL... AND A DEEP LCL-TO-FREEZING-LEVEL LAYER AROUND 3.7 KM AT
FAY THIS AFTERNOON WILL HEIGHTEN PRECIPITATION EFFICIENCY.
THICKNESSES SUPPORT HIGHS OF 86-88... LOWER SOUTHEAST GIVEN THE
EXTENSIVE CLOUD COVER.

THE SURFACE TROUGH LINGERS OVER THE PIEDMONT TONIGHT... BUT WITH THE
WEAK UPPER LEVEL SHEAR AXIS DROPPING TO THE SOUTHERN NC COAST...
WITH SHOULD SEE ANY LINGERING SHOWERS OR STORMS EXITING DURING THE
EVENING... AS THE LATEST GFS DEPICTS. OTHERWISE EXPECT SKIES TO
CLEAR OUT WITH MID LEVEL NEGATIVE VORTICITY ADVECTION... WEAK HIGH
PRESSURE BUILDING IN AT THE SURFACE... AND DRYING THROUGH THE
COLUMN.... ALTHOUGH PATCHY FOG IS POSSIBLE OVERNIGHT. LOWS 62-68.
-GIH

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 250 AM SUNDAY...

THE CLOSED MID LEVEL VORTEX OVER ONTARIO MONDAY MORNING IS STILL
EXPECTED TO MOVE SOUTHEASTWARD INTO THE ST LAWRENCE VALLEY BY
TUESDAY NIGHT. THE SURFACE TROUGH WILL HOLD IN PLACE FROM EASTERN VA
THROUGH THE NC PIEDMONT INTO UPSTATE SC DURING THIS TIME... WHILE
THE COLD FRONT ATTENDING THE MID LEVEL TROUGH DROPS INTO THE OHIO
VALLEY BY LATE MONDAY AND FINALLY THROUGH NC ON TUESDAY. BEGINNING
ON MONDAY... DESPITE 850 MB FLOW FROM THE SW AND THE PRESENCE OF THE
SURFACE TROUGH... MOISTURE IS LIMITED WITH NEAR TO BELOW NORMAL
PRECIPITABLE WATER. BOTH THE NAM AND GFS HAVE BEEN TRENDING DRIER
THE LAST FEW RUNS WITH A SLOWER APPROACH OF THE COLD FRONT. HAVE
REMOVED POPS FOR MONDAY THROUGH 6 PM. WITH MODEL AGREEMENT THAT
THERE WILL BE LITTLE MORE CLOUDINESS THAN SCATTERED FLAT CUMULUS AND
INCREASING MID AND HIGH CLOUDS LATE... SUNSHINE FROM MORNING THROUGH
EARLY AFTERNOON SHOULD BE SUFFICIENT GIVEN THICKNESSES RISING TOWARD
1420 M TO YIELD HIGHS OF 92-95.

WILL HOLD ONTO CHANCE POPS FROM EARLY MONDAY EVENING UNTIL EARLY
TUESDAY MORNING AS THE COLD FRONT DROPS THROUGH. UNCERTAINLY REMAINS
REGARDING COVERAGE... AS THE LATEST NAM SHOWS CONSIDERABLY MORE
MOISTURE AND MORE WIDESPREAD CONVECTION MONDAY NIGHT AS COMPARED TO
THE DRIER GFS... WHICH SHOWS VERY LOW PRECIP AMOUNTS. WILL EXTEND
POPS IN THE SOUTHEAST CWA THROUGH MID MORNING TUESDAY... WHEN THE
LAST SWATH OF MID LEVEL VORTICITY SWINGS THROUGH CENTRAL NC. MID
LEVEL FLOW BECOMES STOUT CYCLONIC BY MIDDAY TUESDAY WITH GOOD DRYING
THROUGH THE COLUMN AS SURFACE HIGH PRESSURE BUILDS IN FROM THE WNW.
WILL STAY WITH HIGHS IN THE MID 80S TO NEAR 90S TUESDAY WITH PLENTY
OF AFTERNOON SUN AND A BRISK NORTHWEST WIND. AS THICKNESSES PLUNGE
INTO THE 1370S BY WEDNESDAY MORNING... EXPECT LOWS IN THE MID 50S
TO LOWER 60S TUESDAY NIGHT WITH MOSTLY CLEAR SKIES. -GIH

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 325 AM SUNDAY...

THE START OF THE MEDIUM RANGE IS STILL SHAPING UP TO BE QUIET AND
SEASONABLY PLEASANT. THE VORTEX OVER NY STATE KEEPS A FAST CYCLONIC
MID LEVEL FLOW OVER NC WITH HIGH PRESSURE BUILDING IN FROM THE WEST
AT THE SURFACE. MINOR PERTURBATIONS SWEEPING THROUGH THE MEAN TROUGH
BASE WILL HAVE LITTLE IMPACT CONSIDERING THE DRY AIR IN PLACE. WITH
MOSTLY SUNNY SKIES... THICKNESSES INDICATE HIGHS WEDNESDAY OF
81-86... A FEW DEGREES BELOW NORMAL... AND HIGHS THURSDAY SHOULD BE
MARGINALLY WARMER BY JUST A DEGREE OR TWO AS THE SURFACE AIR MASS
STARTS TO MODIFY.

LATE IN THE WEEK BOTH THE OP GFS AND ECMWF TAKE SHORTWAVE ENERGY OUT
OF THE UPPER MIDWEST AND THROUGH THE CENTRAL MISSISSIPPI VALLEY AND
CULMINATE IN AN AMPLIFYING TROUGH AXIS SWINGING THROUGH NC SATURDAY.
THE 00Z/15 GFS IS ESPECIALLY BULLISH... TAKING A CLOSED SURFACE LOW
AND COPIOUS PRECIPITATION THROUGH THE CAROLINAS SATURDAY... WHEREAS
THE 18Z/14 GFS AND 00Z/15 ECMWF ARE MUCH LESS VIGOROUS... WHICH
MAKES SENSE GIVEN THE APPARENT LACK OF MOISTURE RETURN. WILL REMOVE
LOW POPS ON FRIDAY BUT WILL HOLD ONTO THE LOW CHANCE POPS FRIDAY
NIGHT/SATURDAY. TEMPERATURES SHOULD INCH UP TOWARD NORMAL THROUGH
LATE WEEK. -GIH

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
AS OF 345 AM SUNDAY...

LIGHT RAIN WILL CONTINUE TO MOVE EAST ACROSS CENTRAL NORTH CAROLINA
THROUGH THE EARLY MORNING... RESIDUAL MOISTURE WILL LEAD TO THE
DEVELOPMENT OF MVFR/IFR CEILINGS AND VISIBILITIES IN FOG.

AFTER 14Z OVER THE NORTHERN TAFS... SCATTERED CUMULUS AT 4-6
THOUSAND FEET WITH HIGHER BASE CLOUDS AOA 10 THOUSAND FEET.
VISIBILITY UNRESTRICTED.

A LINGERING BOUNDARY ACROSS THE SOUTH WILL RESULT IN BROKEN CLOUDS
AROUND 4 THOUSAND FEET WITH THE POSSIBILITY OF SCATTERED SHOWERS AND
THUNDERSTORMS.

A BOUNDARY MOVING SOUTH THROUGH CENTRAL NORTH CAROLINA MONDAY NIGHT
INTO EARLY TUESDAY COULD RESULT IN MVFR CONDITIONS IN SCATTERED
SHOWERS AND THUNDERSTORMS... OTHERWISE VFR CONDITIONS EXPECTED
THROUGH THURSDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...HARTFIELD
NEAR TERM...HARTFIELD
SHORT TERM...HARTFIELD
LONG TERM...HARTFIELD
AVIATION...RHJ
Hazardous weather outlook, Jun 15, 5:12 AM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
512 AM EDT SUN JUN 15 2008

NCZ007>011-021>028-038>043-073>078-083>086-088-089-160915-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
512 AM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY EVENING THROUGH EARLY
TUESDAY MORNING... AHEAD OF A COLD FRONT THAT WILL MOVE SOUTHEAST
THROUGH THE AREA. A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING
STRONG WINDS OR HAIL. OTHERWISE... HAZARDOUS WEATHER IS NOT
EXPECTED AT THIS TIME.

GIH

In the hours before

Special weather statement, Jun 15, 1:32 AM EDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
132 AM EDT SUN JUN 15 2008

NCZ075>077-084>086-150645-
MOORE-LEE-HARNETT-RICHMOND-SCOTLAND-HOKE-
INCLUDING THE CITIES OF...SOUTHERN PINES...SANFORD...LILLINGTON...
ROCKINGHAM...LAURINBURG...RAEFORD
132 AM EDT SUN JUN 15 2008

SHOWERS WITH SOME EMBEDDED THUNDERSTORMS WILL MOVE EAST ACROSS
LEE... EASTERN MOORE AND EASTERN MOORE COUNTIES INTO HARNETT...
HOKE AND SCOTLAND COUNTIES THROUGH 230 AM.

SOME OF THE AREAS AFFECTED INCLUDE SANFORD... LEMON SPRINGS...
WHISPERING PINES... CAMP MACKALL... RAEFORD... SEMINOLE AND
SURROUNDING COMMUNITIES AND POINTS ON EAST.

ISOLATED AREAS OF VERY HEAVY RAIN COULD RESULT IN RAINFALL
EXCEEDING ONE-HALF TO ONE INCH DURING THE NEXT HOUR. MOTORISTS
SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:12 PM EDTSevere Thunderstorm WarningRAHHarnett, Lee63 min
Jun 14, 8:31 PM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne44 min
Jun 14, 8:55 PM EDTFlash Flood WarningRAHLee66 min
Jun 14, 9:57 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Johnston, Sampson63 min
Jun 14, 10:17 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Johnston, Sampson3 hr
Jun 15, 1:54 AM EDTAreal Flood AdvisoryRAHHoke, Moore, Scotland2 hr

Nearby

Flash Flood Warnings in North Carolina, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.